N. Alon, F. V. Fomin, G. Gutin, M. Krivelevich, and S. Saurabh, Parameterized Algorithms for Directed Maximum Leaf Problems, Proc. 34th ICALP, pp.4596-352, 2007.
DOI : 10.1007/978-3-540-73420-8_32

URL : http://arxiv.org/abs/cs/0702049

N. Alon, F. V. Fomin, G. Gutin, M. Krivelevich, and S. Saurabh, Better Algorithms and Bounds for Directed Maximum Leaf Problems, Proc. 27th Conf. Foundations Software Technology and Theoretical Computer Science, pp.4855-316, 2007.
DOI : 10.1007/978-3-540-77050-3_26

URL : http://arxiv.org/abs/0707.1095

N. Alon, F. V. Fomin, G. Gutin, M. Krivelevich, and S. Saurabh, Spanning Directed Trees with Many Leaves, SIAM Journal on Discrete Mathematics, vol.23, issue.1, pp.466-476, 2009.
DOI : 10.1137/070710494

URL : http://arxiv.org/abs/0803.0701

J. Bang-jensen and G. Gutin, Digraphs: Theory, Algorithms and Apllications, 2000.
DOI : 10.1007/978-1-84800-998-1

H. L. Bodlaender, R. G. Downey, M. R. Fellows, and D. Hermelin, On problems without polynomial kernels, Journal of Computer and System Sciences, vol.75, issue.8, pp.563-574, 2008.
DOI : 10.1016/j.jcss.2009.04.001

URL : http://doi.org/10.1016/j.jcss.2009.04.001

P. S. Bonsma, T. Brueggermann, and G. J. Woeginger, A Faster FPT Algorithm for Finding Spanning Trees with Many Leaves, Lect. Notes Comput. Sci, pp.2747-259, 2003.
DOI : 10.1007/978-3-540-45138-9_20

P. S. Bonsma and F. Dorn, An FPT algorithm for directed spanning k-leaf, 2007.
DOI : 10.1145/2000807.2000812

P. S. Bonsma and F. Dorn, Tight Bounds and a Fast FPT Algorithm for Directed Max-Leaf Spanning Tree, Proc. 16th ESA, pp.222-233, 2008.
DOI : 10.1007/978-3-540-87744-8_19

G. Ding, . Th, P. Johnson, and . Seymour, Spanning trees with many leaves, Journal of Graph Theory, vol.13, issue.4, pp.189-197, 2001.
DOI : 10.1002/jgt.1013

M. Drescher and A. Vetta, An approximation algorithm for the maximum leaf spanning arborescence problem, ACM Transactions on Algorithms, vol.6, issue.3
DOI : 10.1145/1798596.1798599

V. Estivill-castro, M. R. Fellows, M. A. Langston, and F. A. , FPT is P-Time Extremal Structure I, Proc. ACiD'05, pp.1-41, 2005.

M. R. Fellows, C. Mccartin, F. A. Rosamond, and U. Stege, Coordinated kernels and catalytic reductions: An improved FPT algorithm for max leaf spanning tree and other problems, Lect. Notes Comput. Sci, pp.1974-240, 2000.

H. Fernau, F. V. Fomin, D. Lokshtanov, D. Raible, S. Saurabh et al., Kernel(s) for problems with no kernel: on out-trees with many leaves, 2008.
URL : https://hal.archives-ouvertes.fr/inria-00358112

F. V. Fomin, F. Grandoni, and D. Kratsch, Solving Connected Dominating Set Faster than 2 n, Algorithmica, vol.40, issue.4, pp.153-166, 2008.
DOI : 10.1007/s00453-007-9145-z

G. Galbiati, A. Morzenti, and F. Maffioli, On the approximability of some maximum spanning tree problems, Theoretical Computer Science, vol.181, issue.1, pp.107-118, 1997.
DOI : 10.1016/S0304-3975(96)00265-4

J. R. Griggs and M. Wu, Spanning trees in graphs of minimum degree 4 or 5, Discrete Mathematics, vol.104, issue.2, pp.167-183, 1992.
DOI : 10.1016/0012-365X(92)90331-9

D. J. Kleitman and D. B. West, Spanning Trees with Many Leaves, SIAM Journal on Discrete Mathematics, vol.4, issue.1, pp.99-106, 1991.
DOI : 10.1137/0404010

J. Kneis, A. Langer, and P. Rossmanith, A New Algorithm for Finding Trees with Many Leaves, Proc. ISAAC, pp.270-281, 2008.
DOI : 10.1007/978-3-540-92182-0_26

N. Linial and D. Sturtevant, Unpublished result, 1987.

H. I. Lu and R. Ravi, Approximating Maximum Leaf Spanning Trees in Almost Linear Time, Journal of Algorithms, vol.29, issue.1, pp.132-141, 1998.
DOI : 10.1006/jagm.1998.0944

R. Niedermeier, Invitation to Fixed-Parameter Algorithms, 2006.
DOI : 10.1093/acprof:oso/9780198566076.001.0001

R. Solis-oba, 2-approximation algorithm for finding a spanning tree with the maximum number of leaves, Lect. Notes Comput. Sci, pp.1461-441, 1998.